# SDR SWIA200312257

- Difficulty date: August 8, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 385 hours, 372 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 3995100207A
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAUTION MSG ON INTERMITTENTLY.  REPLACED STALL PROTECTION UNIT WITH SERVICEABLE UNIT.  ALL CHECKS GOOD.  PN:  39-951-002-08 SN OFF: 1055
